MAUDE Adverse Event Report: MEDTRONIC, INC. MEDTRONIC CARELINK PROGRAMMER WITH ANALYZER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. MEDTRONIC CARELINK PROGRAMMER WITH ANALYZER; PROGRAMMER, PACEMAKER
Model Number 2090AA4
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm customer comment that the programmer programmer spontaneously.It was determined at analysis that damaged radiofrequency head cable caused the programmer to shutdown.It was noted that the programmer failed the functional test due to link electronic module (lem) printed circuit board (pcb) was out of specification.The programmer was decommissioned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the programmer spontaneously shut down twice during interrogation of the implantable device, with the incidents occurring a few hours apart.There was no patient involvement.

Brand Name
MEDTRONIC CARELINK PROGRAMMER WITH ANALYZER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22769002
Report Number2182208-2025-03921
Device Sequence Number13167129
Product Code KRG
UDI-Device Identifier00721902824692
UDI-Public(01)00721902824692(11)030925
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2090AA4
Device Catalogue Number2090AA4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2067 RADIOFREQUENCY HEAD
Patient SexUnknown